# SDR UIEA2019013103072

- Difficulty date: January 29, 2019
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N658GT
- Make and model: Boeing 767281
- Aircraft serial: 23019
- Aircraft time: 59,622 hours, 44,718 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Part number: D117
- Condition: Damaged
- Location: Lt Overwing Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OVER WING DOOR SEAL DAMAGED.( DAMAGE REPAIRED ON L/H OVER-WING DOOR SEAL I.A.W B767 AMM 52-09-00-358-053. )
